# SDR VNAA20250115023

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK IS CORRODED BETWEEN FS 1031.00 AND 1069.75. CORRECTIVE ACTION: REMOVED SEAT TRACK ON RBL 9 FROM FS 1031.00 TO FS 1069.75 IAW CRJ-700 AMM 53-00-49-000-802 CONFIG A03. RBL 9 SEAT TRACK FS 1031.00 - 1069.75.WAS FABRICATED IN COMPLIANCE WITH REO 670-53-00-589, REV-C, DATE: 2022-12-19. INSTALLED NEW SERVICABLE SEAT TRACK P/N 670-53-00-589-1 IAW MHIRJ REO 670-53-00-589, REV-C, DATE: 2022-12-19
